# SDR R61A201508290563

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 3,582 hours, 2,499 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Part serial: 1093
- Condition: Failed
- Location: Galley
- Part time: 7,106 hours, 5,320 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A NOTICED SMOKE COMING FROM BOTTOM OF COFFEEMAKER.  F/A TURNED POWER TO COFFEEMAKER OFF AND SMOKE STOPPED.  CREW CONTACTED MAINTENANCE CONTROL AND CONTINUED TO DESTINATION WITH NO FURTHER ISSUES.  MAINTENANCE R & R COFFEEMAKER IAW AMM AND OPS CHECKED GOOD.
